Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 632309, 6 pages
Research Article

Analysis of Fractal Wave Equations by Local Fractional Fourier Series Method

1School of Mathematics and Statistics, Nanyang Normal University, Nanyang 473061, China
2Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Cankaya University, 06530 Ankara, Turkey
3Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
4Institute of Space Sciences, Magurele, 077125 Bucharest, Romania
5Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China

Received 12 May 2013; Accepted 13 June 2013

Academic Editor: H. Srivastava

Copyright © 2013 Yong-Ju Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong-Ju Yang, Dumitru Baleanu, and Xiao-Jun Yang, “Analysis of Fractal Wave Equations by Local Fractional Fourier Series Method,” Advances in Mathematical Physics, vol. 2013, Article ID 632309, 6 pages, 2013. doi:10.1155/2013/632309